How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17813
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

My husband is bedridden and is slowly fading. He has

Customer Question

My husband is bedridden and is slowly fading. He has oxycodone immediate release for pain. I gave him one at 4:00 pm and he must not have gotten it down with the water. He is kind of incoherent. Now his mouth is dark gray inside, is that from the pain pill so you think or is something else going on?
Submitted: 1 year ago.
Category: Health
Expert:  Dr. Saha replied 1 year ago.

Hello,

Thank you for your question.

I am Dr Saha, I shall try my best to help you.

I am sorry for his condition.

Dark gray color of the mucosa of the mouth can be from low oxygen concentration in blood or cyanosis.

As he is incoherent & having such symptom, he would need urgent management.

I would suggest to take him to ER.

I hope this information helps.
If there’s anything else I can do, please let me know.
If you are satisfied, please rate my answer as good or excellent.
Regards.